Download the poster (2.2mb)
Download the Symposium Schedule (111kb)

Symposium Schedule

9.30: Registration

9.45: Welcome/ Introduction

10am – 11am: Space and Traces

Andrew Hardman, The Art-Widow in Mourning: What is Preserved at the Pollock-Krasner House?
Eilidh Gilfillan, Leaving Behind Visitor Traces at the Whitworth Art Gallery and Castlefield Art Gallery

BREAK [15min]

11.15am – 12.15pm: The Trace of the Body

Edward Poole, A Personal Trace: The Handwritten Notes of the Rev. Alan Ecclestone
Lisa Newman, We Are All Bleeding on the Inside: Corporeal Generosity in the Performances of Michael Mayhew, Ron Athey and Franko B

LUNCH [1hr]

1:15pm-2:15pm: Childhood and Memory

Jenna Carine Ashton, Rachel Whiteread’s Closet : Tracing Childhood in the Darkness
Olga Michael, The Trace in Lynda Barry’s Graphic Memoir, One Hundred Demons

BREAK [15min]

2.30pm-3.30pm: Objects and Materiality

Stephanie Duensing, Objects as Active Agents: Archaeology of Social Identities in 17th Century Taverns
Sophie Everest, Taxidermy, Photography and the Museum: Tracing the Egerton Antelopes

BREAK [15mins]

3.45pm – 4.45pm/ 5pm: The Surrealist Trace

Aida Foroutan, Traces of Memory in Contemporary Iranian Art
Suzy Mangion, Bodies of Sound: Tricks, Erotics and Audio-Visual Surrealism in Jean Cocteau’s Le Sang d’une Poète

Advertisements